2 doctors weighed in:

Can advair cause headaches?

2 doctors weighed in
Dr. Michael Sanders
Internal Medicine - Pulmonology

In brief: Guess it's possible

However, this isn't a complaint I've received from Advair.

In brief: Guess it's possible

However, this isn't a complaint I've received from Advair.
Dr. Michael Sanders
Dr. Michael Sanders
Thank
Dr. Pavel Conovalciuc
Family Medicine

In brief: Not typically

Advair won't typically cause headaches, but if you have rule out all other potential causes, you may just stop it for a few days or switch to a different similar preparation and see if that makes a difference.
I'd consult with your doc first, though, because stopping advair on your own may cause your asthma to flare up, so you will need a back up plan if you stop it.

In brief: Not typically

Advair won't typically cause headaches, but if you have rule out all other potential causes, you may just stop it for a few days or switch to a different similar preparation and see if that makes a difference.
I'd consult with your doc first, though, because stopping advair on your own may cause your asthma to flare up, so you will need a back up plan if you stop it.
Dr. Pavel Conovalciuc
Dr. Pavel Conovalciuc
Thank
Get help from a real doctor now
Dr. Vicken Poochikian
Board Certified, Internal Medicine
38 years in practice
2M people helped
Continue
108,000 doctors available
Read more answers from doctors